Forum

Nausea

Hello All :slight_smile:

can anyone advise me if this is a ‘normal MS symptom’ please? If yes, how do you all ‘deal’ with it?

I am having a lot of feelings of ‘nausea and sickness’ lately. Especially when I am trying to take my meds (which I have always taken with plenty of water when swallowing and up until the last week or so, have never had an issue with before).

So I am at a loss as to what I can do about this really - all,any help appreciated guys :slight_smile:

Thank you

Anna

could it be a particular medication that is causing your nausea?

i take tecfidera and the side effects are quite minimal now.

but one thing that does happen is acid reflux.

gaviscon or omeprazole sorts that.

carole x

hiya

i have lived/coped with this for about 8 yrs now…

hopefully some of these u will be able to try…

ginger bisc or sweet

travel sickness pill

travel bands

homeopathic cocculous

on the plus side i lost 5 stone!

hope you find something that helps you.

ellie